# SDR SWAA2022030870147

- Difficulty date: February 7, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737*
- Aircraft serial: 29350
- Aircraft time: 48,860 hours, 26,568 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB; STATION 120.30; 2ND VERTICAL STIFFENER IS CRACKED. / [01] REMOVED THE DAMAGED PART AT RH HORIZONTAL STABILIZER STA 120.30 RIB 2ND VERTICAL STIFFENER CUT OUT DIMENSIONS 0.6' X 0.325' IAW SRM 55-10-09-2R-4;[02] VERIFIED CORRECTIVE ACTION 1;[03] HFEC REQUEST ON THE CUT OUT EDGES; WEB AND EXISTING FASTENERS HOLES WITHIN THE REPAIR AREA TO ENSURE NO CRACKS EXIST.;[04] HFEC INSPECTED CUT EDGE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP USED: NORTEC 600 ID: ATS1465;[05] FABRICATED REPAIR PARTS (1) T-SECTION FROM 60-5872 7075 T76511 LOT# 1449876-1 (2) ANGLE FROM BAC 1490-2793 7075 T62 CLAD LOT# 1442205-1 (3) SHIM FROM 7075 T6 0.020' CLAD LOT# 1381332-1; APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-2R-4 OK TO PRIME.;[06] SRM 55-10-09-2R-4 IS APPLICABLE.;[07] VERIFIED CORRECTIVE ACTION 5 AND 6;[08] PRIMED REPAIR PARTS AND COMMON AREA IAW SRM 55-10-09-2R-4 OK TO INSTALL.;[09] VERIFIED CORRECTIVE ACTION 8;[10] INSTALLED REPAIR PARTS AT R/H HORIZONTAL STAB. INSPAR RIB STAB STA 120.3 2ND VERTICAL STIFFENER IAW SRM 55-10-09-2R-4;[11] VERIFIED CORRECTIVE ACTION 10;[12] VERIFIED JOB COMPLETE;[13] VERIFIED NDI JOB COMPLETE;[14] VERIFIED RII JOB COMPLETE
